Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Controllability of nonlinear systems consisting of a bilinear mode with distributed delays in control

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Somasundaram, D. ; Bharathiar University, Tamil Nadu, India ; Balachandran, K.

Sufficient conditions for global relative controllability, of nonlinear systems consisting of a bilinear mode with distributed delays in control are given. Results for bilinear systems with multiple delays and general nonlinear systems with distributed delays in control are stated. Proofs are based on Schauder's fixed point theorem.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 6 )